# SDR DHL2003807529

- Difficulty date: October 18, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 84,293 hours, 26,186 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Part time: 84,293 hours, 26,186 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-BELLY DOOR EXTERNAL SKIN CRACKED .750 AT STA 280.000, L30R - L31R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  TRIMMED OUT AND REMOVED DAMAGED AREA IAW ASTAR ED EDU21-6, ASTAR DWG U21-R06.  PERFORMED NDT INSPECTION IAW NDT STANDARD PRACTICE MANUAL PART 6-10-01-001.  FABRICATED FILLER AND DOUBLER IAW ASTAR ED EDU21-6, ASTAR DWG U21-R06.  CLEANED, TREATED AND PRIMED AREA AND FILLER AND DOUBLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FILLER AND DOUBLER WITH NEW FASTENERS IAW ASTAR ED EDU21-6, ASTAR DWG U21-R06, SRM 51-1-20D PG 9 SRM 51-1-21 PG 1.
